Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

I have loss of apetite, nausea and bloating of the stomach. Is it because of Gastrointestinal diseases ?

Hello, Several weeks ago i experienced a loss of apetite, nausea and bloating of the stomach for around a week, i then experienced diarreoh for several days, at the end of which i thought it was just a bug and the problem would go on its own accord. but its now 2 weeks later and i m still experiencing stomach pain and bloatedness. I think it may be gastrointestinal related. Any advice would be much appreciated. .
Asked On : Sat, 15 Jan 2011
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to Healthcaremagic Forum

The symptoms you have, give rise to suspection about acid peptic disease ,either due to increased secretion of gastric acid or poor gastric mucosal defense mechanism against effects of the gastric acid. Which commonly present with nausea and bloating of the stomach and in sever cases can present with loss of appetite and diarrhea .

I would advice you to get a Endoscopy ( Upper G I endoscopy ) to confirm the fact and be put o antacids for the same . Avoid spicy and hot foods .

Thanks for visiting

Answered: Sat, 15 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor